On ordered G-semihypergroups Containing Two-sided Bases


Wichayaporn Jantanan Chanon Budpan Weeradon Loesna


The main purpose of this paper is to study the concept of an ordered G-semihypergroup containing two-sided bases that are studied analogously to the concept of G-semigroup containing two-sided bases considered by Thawhat Changpas and Pisit Kummoon in 2018. We introduce the notion of an ordered -semihypergroup containing two-sided bases and describe some property of an ordered G-semihypergroup containing two-sided bases.


Changpas, T., & Kummoon, P. (2018). On -semigroups containing two-sided bases. KKU Science Journal, 46(1), 154-161. Retrieved from http://scijournal.kku.ac.th
Davvaz, B., Dehkordi, S.O., & Heidari, D. (2010). -semihypergroups and properties. U.P.B Scientific Bulletin A, 72(1), 195-208. Retrieved from https://www.researchgate.net
Davvaz, B., & Omidi, S. (2017). Bi- -hyperideals and Green’s relations in ordered -semihypergroups. Eurasian Math, 8(4), 63-73. Retrieved from http://www.mathnet.ru
Davvaz, B., & Omidi, S. (2017). Convex ordered -semihypergroups associated to strongly regular relations. Matematika, 33(2), 227-240. Retrieved from https://matematika.utm.my
Davvaz, B., & Omidi, S. (2017). C- -hyperideal theory in ordered -semihypergroups. Journal of Mathematical and Fundamental Sciences, 49(2), 181-192. Retrieved from http://journals.itb.ac.id
Davvaz, B., & Omidi, S. (2018). Some characterizations of right weakly prime -hyperideals of ordered -semihypergroups. Montisnigri Math, 42, 5-11. Retrieved from https://www.semanticscholar.org
Davvaz, B., & Omidi, S. (2018). Some properties of quasi- -hyperideals and hyperfilters in ordered -semihypergroups. Southeast Asian Bulletin of Mathematics, 42(2), 223-242. Retrieved from http://
Marty, F. (1934). Sur une generalization de la notion de group. Retrieved from https:/wwwscienceopen.com/
Fabrici, I. (1975). Two-sided bases of semigroups. Matematicky casopis, 25(2), 173-178. Retrieved from http://dml.cz/dmlcz/126947
Kondo, M., & Lekkoksung, N. (2013). On intra-regular -semihypergroups. International Journal of Math, 7(25), 1379-1386. Retrieved from https://www.researchgate.net
Sen, M. K., & Saha, N. K. (1986). On -semigroup I. Bulletin of the Calcutta Mathematical Society, 78, 180-186.

Research Articles


How to Cite
JANTANAN, Wichayaporn; BUDPAN, Chanon; LOESNA, Weeradon. On ordered G-semihypergroups Containing Two-sided Bases. Naresuan University Journal: Science and Technology (NUJST), [S.l.], v. 29, n. 3, p. 96-104, feb. 2021. ISSN 2539-553X. Available at: <https://www.journal.nu.ac.th/NUJST/article/view/Vol-29-No-3-2021-96-104>. Date accessed: 09 aug. 2022. doi: https://doi.org/10.14456/nujst.2021.29.